Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 34, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Nov 16, 2015, 6:25 PM CST for Gray County, Texas. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 6:25 PM CST (00:25 UTC)
- Expired
- Nov 16, 2015, 7:00 PM CST
- In force
- 35 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Gray County, TX
The radar
The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 6:27 PM CST | TORNADO | 11 S Pampa, TX | |
| Nov 16, 6:38 PM CST | TORNADO | 4 Se Pampa, TX | MILE WIDE TORNADO REPORTED. |
| Nov 16, 6:45 PM CST | TORNADO | 4 Se Pampa, TX | MILE WIDE TORNADO 4 MILES SOUTHEAST OF PAMPA WITH GAS LEAKS...DOWNED POWER LINES...AND MAJOR DAMAGE |
| Nov 16, 6:58 PM CST | TORNADO | 8 S Pampa, TX | TORNADO ON THE GROUND REPORTED 8 MILES SOUTH OF PAMPA |
| Nov 16, 7:05 PM CST | HAIL 1.75 | 1 S Pampa, TX | GOLF BALL SIZE HAIL AT THE BOWLING ALLEY IN SOUTH PAMPA. |
| Nov 16, 7:08 PM CST | TORNADO | 2 Se Pampa, TX | TORNADO ON THE SOUTHEST LOOP IN PAMPA. |
| Nov 16, 7:09 PM CST | TORNADO | 6 Se Kingsmill, TX | TORNADO REPORTED 6 MILES SOUTHEAST OF KINGSMILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:00 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
909
WFUS54 KAMA 170025
TORAMA
TXC179-170100-
/O.NEW.KAMA.TO.W.0034.151117T0025Z-151117T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
625 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 700 PM CST
* AT 625 PM CST...A CONFIRMED TORNADO WAS LOCATED 10 MILES SOUTH OF
KINGSMILL...OR 14 MILES SOUTH OF PAMPA...MOVING NORTHEAST AT 40
MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
PAMPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW.
&&
LAT...LON 3529 10098 3532 10108 3562 10096 3562 10071
3560 10064
TIME...MOT...LOC 0025Z 205DEG 37KT 3534 10100
TORNADO...OBSERVED
HAIL...<1.00IN
$$
SIMPSON5 follow-up statements
418
WWUS54 KAMA 170027
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
627 PM CST MON NOV 16 2015
TXC179-170100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-151117T0100Z/
GRAY TX-
627 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHWESTERN GRAY COUNTY...
AT 627 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 10 MILES SOUTH OF KINGSMILL...OR 13 MILES SOUTH OF PAMPA...
MOVING NORTHEAST AT 45 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3529 10098 3532 10108 3562 10096 3562 10071
3560 10064
TIME...MOT...LOC 0027Z 205DEG 37KT 3535 10099
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
SIMPSON710
WWUS54 KAMA 170031
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CST MON NOV 16 2015
TXC179-170100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-151117T0100Z/
GRAY TX-
631 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHWESTERN GRAY COUNTY...
AT 631 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 8 MILES SOUTHEAST OF KINGSMILL...OR 10 MILES SOUTH OF
PAMPA...MOVING NORTHEAST AT 45 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA.
LAT...LON 3534 10094 3537 10104 3562 10096 3562 10071
3561 10067
TIME...MOT...LOC 0031Z 204DEG 38KT 3540 10097
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
BRB257
WWUS54 KAMA 170035
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
635 PM CST MON NOV 16 2015
TXC179-170100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-151117T0100Z/
GRAY TX-
635 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHWESTERN GRAY COUNTY...
AT 634 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 7 MILES SOUTHEAST OF KINGSMILL...OR 9 MILES SOUTH OF PAMPA...
MOVING NORTH AT 30 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA.
LAT...LON 3535 10093 3539 10103 3562 10096 3562 10071
3561 10067
TIME...MOT...LOC 0034Z 201DEG 25KT 3541 10097
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
BRB466
WWUS54 KAMA 170038
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
638 PM CST MON NOV 16 2015
TXC179-170100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-151117T0100Z/
GRAY TX-
638 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHWESTERN GRAY COUNTY...
AT 637 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 7 MILES SOUTHEAST OF KINGSMILL...OR 7 MILES SOUTH OF
PAMPA... MOVING NORTHEAST AT 35 MPH. THIS TORNADO WILL PASS NEAR
PAMPA. THIS TORNADO HAS CAUSED MAJOR DAMAGE SOUTH OF PAMPA.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA.
LAT...LON 3539 10090 3543 10102 3562 10096 3562 10069
TIME...MOT...LOC 0037Z 206DEG 31KT 3544 10094
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
BRB295
WWUS54 KAMA 170043
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CST MON NOV 16 2015
TXC179-170100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-151117T0100Z/
GRAY TX-
643 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHWESTERN GRAY COUNTY...
AT 642 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO
WAS LOCATED NEAR LEFORS...OR NEAR PAMPA...MOVING NORTHEAST AT 35
MPH.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS TORNADO HAS CAUSED
EXTENSIVE DAMAGE SOUTH OF PAMPA.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PAMPA.
LAT...LON 3541 10088 3546 10099 3562 10094 3562 10069
TIME...MOT...LOC 0042Z 218DEG 30KT 3547 10090
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 5:44 PM CST, 41 minutes earlier.
Area forecast discussion, Nov 16, 5:44 PM CST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 544 PM CST MON NOV 16 2015 .AVIATION... SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE AROUND THE TAF SITES THROUGH THE MID EVENING. CLOUDS WILL DECREASE OVERNIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES TUESDAY MORNING WITH POSSIBLE GUSTS OVER 40 KNOTS. CLOUDS WILL LOWER BEHIND THE COLD FRONT...BUT THEY SHOULD REMAIN VFR. && .PREV DISCUSSION... /ISSUED 339 PM CST MON NOV 16 2015/ DISCUSSION... AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE 70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST. SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE HRRR...THE LINE WILL FORM EAST OF THE AREA. ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF VISIBILITY DROPS LOW ENOUGH. AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY. BEAT && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/10
Hazardous weather outlook, Nov 16, 2:39 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 239 PM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-171200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 239 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY BE ACTIVATED THROUGH THE EVENING. BEAT
In the hours before
Local storm report, Nov 16, 5:22 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
522 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL TYRONE 36.96N 101.07W
11/16/2015 M1.75 INCH TEXAS OK BROADCAST MEDIA
&&
EVENT NUMBER AMA1500751
LGSpecial weather statement, Nov 16, 5:24 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 524 PM CST MON NOV 16 2015 OKZ001-170015- CIMARRON OK- 524 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CIMARRON COUNTY UNTIL 615 PM CST... AT 524 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BOISE CITY...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CIMARRON COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL OKLAHOMA. LAT...LON 3699 10221 3679 10248 3681 10277 3700 10270 TIME...MOT...LOC 2324Z 208DEG 48KT 3688 10254 SIMPSON
Local storm report, Nov 16, 5:28 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
528 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL TYRONE 36.96N 101.07W
11/16/2015 E1.75 INCH TEXAS OK PUBLIC
HAIL TO THE SIZE OF GOLF BALLS FELL IN TYRONE.
&&
EVENT NUMBER AMA1500752
FENNERLocal storm report, Nov 16, 6:12 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 5 NNW PAMPA 35.61N 101.00W
11/16/2015 M75 MPH GRAY TX AWOS
&&
EVENT NUMBER AMA1500753
FENNERLocal storm report, Nov 16, 6:16 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND GST 3 SW DALHART 36.03N 102.55W
11/16/2015 M68 MPH HARTLEY TX ASOS
SOUTH WINDS OF 42 MPH WITH MEASURED GUSTS UP TO 68 MPH.
&&
EVENT NUMBER AMA1500754
FENNERLocal storm report, Nov 16, 6:18 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 4 NNE WAYSIDE 34.84N 101.51W
11/16/2015 M1.75 INCH ARMSTRONG TX AMATEUR RADIO
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED.
&&
EVENT NUMBER AMA1500755
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:06 PM CST | Tornado Warning | AMA | Carson, Gray | 24 min |
| Nov 16, 6:09 PM CST | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more | 66 min |
| Nov 16, 6:19 PM CST | Severe Thunderstorm Warning | AMA | Potter, Randall | 41 min |
| Nov 16, 6:41 PM CST | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 94 min |
| Nov 16, 6:46 PM CST | Tornado Warning | AMA | Lipscomb, Ochiltree | 44 min |
| Nov 16, 6:46 PM CST | Tornado Warning | AMA | Carson, Gray | 29 min |
| Nov 16, 6:50 PM CST | Tornado Warning | AMA | Gray, Hemphill, Roberts | 40 min |
| Nov 16, 7:01 PM CST | Special Weather Statement | AMA | Hansford | 44 min |
| Nov 16, 7:04 PM CST | Tornado Warning | AMA | Gray | 26 min |
| Nov 16, 7:16 PM CST | Tornado Warning | AMA | Carson, Hutchinson | 44 min |
| Nov 16, 7:20 PM CST | Tornado Warning | AMA | Hemphill, Roberts | 40 min |
| Nov 16, 7:23 PM CST | Tornado Warning | AMA | Roberts | 52 min |
| Nov 16, 7:24 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more | 66 min |
| Nov 16, 7:37 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 53 min |
| Nov 16, 7:37 PM CST | Severe Thunderstorm Warning | AMA | Carson, Potter | 53 min |
| Nov 16, 7:51 PM CST | Tornado Warning | AMA | Hemphill, Lipscomb | 54 min |
| Nov 16, 7:55 PM CST | Tornado Warning | AMA | Hutchinson, Ochiltree, Roberts | 35 min |
| Nov 16, 7:57 PM CST | Tornado Warning | AMA | Carson, Potter | 21 min |
| Nov 16, 8:19 PM CST | Tornado Warning | AMA | Ochiltree, Roberts | 41 min |
| Nov 16, 8:28 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Ochiltree, Roberts | 47 min |
| Nov 16, 8:31 PM CST | Severe Thunderstorm Warning | AMA | Armstrong | 44 min |
| Nov 16, 8:39 PM CST | Tornado Warning | AMA | Lipscomb | 36 min |
| Nov 16, 8:52 PM CST | Tornado Warning | AMA | Lipscomb, Ochiltree | 42 min |
| Nov 16, 8:57 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray | 33 min |
| Nov 16, 9:03 PM CST | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 47 min |
| Nov 16, 9:18 PM CST | Tornado Warning | AMA | Lipscomb | 42 min |
| Nov 16, 9:22 PM CST | Severe Thunderstorm Warning | AMA | Gray | 18 min |
| Nov 17, 5:16 AM CST | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 7 more | 13 hr |
| Nov 17, 5:33 AM CST | Winter Weather Advisory | AMA | Dallam, Hansford, Hartley, Sherman | 17 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.